TITLE

Neuroleptic malignant syndrome-like condition in multiple system atrophy

AUTHOR(S)
KONISHI, TOSHIHIKO; KONAGAYA, YOKO
PUB. DATE
July 1997
SOURCE
Journal of Neurology, Neurosurgery & Psychiatry;Jul1997, Vol. 63 Issue 1, p120
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66299266

 

Related Articles

  • Clonazepam/dipotassium clorazepate/haloperidol/loxapine.  // Reactions Weekly;4/21/2012, Issue 1398, p13 

    The article describes the case of a 31-year-old woman who developed a neuroleptic malignant syndrome-like reaction while experiencing butyrolactone withdrawal.

  • Olanzapine.  // Reactions Weekly;9/1/2012, Issue 1417, p35 

    The article describes three cases of female patients who developed neuroleptic malignant syndrome-like condition after taking olanzapine. One patient, with schizophrenia, had been taking this drug when she was hospitalized with fever, loss of appetite, sweating and an oral intake problem. The...

  • Treatment of Movement Disorder Emergencies. Frucht, Steven // Neurotherapeutics;Jan2014, Vol. 11 Issue 1, p208 

    Movement disorder emergencies are defined as clinical scenarios where a movement disorder develops over hours to days, and in which morbidity and even mortality can result from failure to appropriately diagnose and manage the patient. The last decade has seen increasing recognition of various...

  • Olanzapine.  // Reactions Weekly;May2014, Vol. 1499 Issue 1, p24 

    An abstract of the article "Olanzepine-induced neuroleptic malignant syndrome in a case of multiple sclerosis," by D. Hanumanthaiah and colleagues is presented.

  • Olanzapine/quetiapine/risperidone.  // Reactions Weekly;Jun2015, Vol. 1554 Issue 1, p138 

    An abstract of the article "Neuroleptic malignant syndrome during multiple antipsychotic therapy," by M. McDermott and colleagues is presented.

  • Successful Treatment of Neuroleptic Malignant Syndrome with Sodium Nitroprusside. Blue, Mark G.; Schneider, Sandra M.; Noro, Sharon; Fraley, Donald S. // Annals of Internal Medicine;Jan86, Vol. 104 Issue 1, p56 

    Describes the treatment of a patient with neuroleptic malignant syndrome as a complication of neuroleptic therapy, using sodium nitroprusside. Medical history of the patient; Results of physical and laboratory examinations; Background on the condition.

  • Neuroleptic malignant syndrome in clinical practices. Bugarinović, Snežana M.; Đorđević, Snežana S.; Savić, Olivera R.; Mirjanić, Tijana M. // Hospital Pharmacology: International Multidisciplinary Journal;Oct2016, Vol. 3 Issue 3, p435 

    Topic: Neuroleptic Malignant Syndrome is a rare but specifi c lethal reaction to neuroleptics / antipsychotics.It occurs in 0.02% to 3.3% of patients in the treatment applying conventional neuroleptic drugs.Neuroleptic malignant syndrome is associated with highly potent antipsychotic drugs....

  • Haloperidol.  // Reactions Weekly;6/14/2012, Issue 1410, p24 

    The article describes the case of a 65-year-old woman who developed neuroleptic malignant syndrome while receiving haloperidol for a multiple sclerosis (MS) flare.

  • Haloperidol.  // Reactions Weekly;7/14/2012, Issue 1410, p24 

    The article describes the case of a 65-year-old woman who developed neuroleptic malignant syndrome while receiving haloperidol for a multiple sclerosis (MS) flare.

  • What's wrong with this patient? Stewart, Kay B.; Begany, Timothy // RN;Feb95, Vol. 58 Issue 2, p45 

    Focuses on neuroleptic malignant syndrome (NMS), a rare condition that develops in up to three percent of patients who take neuroleptic drugs. Drug haloperidol as the most common cause of NMS; Triggering of symptoms by non-neuroleptic medications; Diagnostic criteria for the syndrome; Treatment.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics